EconPapers    
Economics at your fingertips  
 

A variance reduction technique using a quantized Brownian motion as a control variate

Antoine Lejay and Victor Reutenauer

Journal of Computational Finance

Abstract: ABSTRACT This paper introduces a new variance reduction technique for diffusion processes where a control variate is constructed using a quantization of the coefficients of the Karhunen-Loève decomposition of the underlying Brownian motion. This method can also be used for other Gaussian processes.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... as-a-control-variate (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2219905

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:2219905